# SDR CALA0700042

- Difficulty date: January 26, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 25,139 hours, 8,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL AT STA 312-328, LBL 35.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-42-21.
